# SDR DALA2025123109542

- Difficulty date: December 31, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 89,700 hours, 23,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LIGHT INOP DURING GIRT BAR LUBE.   PERFORMED ADJUSTMENT OF THE GIRT BAR MECHANISM PER B757 AMM 52- 11-25. OPS CHECKS GOOD. ALL RIIS COMPLETE. (7684770)
